# SDR AALA202402270550

- Difficulty date: February 16, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 49,211 hours, 18,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHT IN SEAT ROW 2 AB IS INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202402200550: MAINTENANCE FOUND SOCKET PUSHED FROM P2 CONNECTOR UNDER SEAT 2A, RESECURED SOCKET AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
